MathSciNet Relay Station
MathSciNet bibliographic data
MR960204 (89m:53053) 53C15 (53C40)
Dillen, F.; Opozda, B.; Verstraelen, L.; Vrancken, L. On totally real surfaces of the nearly Kaehler $6$-sphere. Geom. Dedicata 27 (1988), no. 3, 325–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement